The Mourre estimate for regular dispersive systems
Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 1, pp. 59-88.
@article{AIHPA_1991__54_1_59_0,
     author = {G\'erard, C.},
     title = {The {Mourre} estimate for regular dispersive systems},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {59--88},
     publisher = {Gauthier-Villars},
     volume = {54},
     number = {1},
     year = {1991},
     mrnumber = {1102972},
     zbl = {0724.35083},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1991__54_1_59_0/}
}
TY  - JOUR
AU  - Gérard, C.
TI  - The Mourre estimate for regular dispersive systems
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1991
SP  - 59
EP  - 88
VL  - 54
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1991__54_1_59_0/
LA  - en
ID  - AIHPA_1991__54_1_59_0
ER  - 
%0 Journal Article
%A Gérard, C.
%T The Mourre estimate for regular dispersive systems
%J Annales de l'I.H.P. Physique théorique
%D 1991
%P 59-88
%V 54
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1991__54_1_59_0/
%G en
%F AIHPA_1991__54_1_59_0
Gérard, C. The Mourre estimate for regular dispersive systems. Annales de l'I.H.P. Physique théorique, Volume 54 (1991) no. 1, pp. 59-88. http://archive.numdam.org/item/AIHPA_1991__54_1_59_0/

[Ag] S. Agmon, Lectures on Exponential Decay of Solutions of Second Order Elliptic Equations, Princeton University Press, Princeton, 1982. | MR | Zbl

[Bo] J.M. Bony, Calcul symbolique et propagation des singularités pour les équations non linéaires, Ann. Scient. E.N.S., Vol. 14, 1981, p. 209-246. | Numdam | MR | Zbl

[C] J.M. Combes, Time Dependent Approach to Nonrelativistic Multichannel Scattering, Nuevo Cimento, Vol. 64 A, 1969, p. 111-144. | Zbl

[C.F.K.S.] H.L. Cycon, R.G. Froese, W. Kirsch and B. Simon, Schrödinger operators, Texts and Monographs in Physics, Springer Verlag, 1987. | Zbl

[Del] J. Derezinski, The Mourre Estimate for Dispersive N-Body Schrödinger Operators, Preprint Virginia Polytechnic Institute, 1988. | MR

[De2] J. Derezinski, Criteria for the Kato Smoothness with Respect to a Dispersive N-Body Schrödinger Operator, Preprint, Virginia Polytechnic Institute, 1988. | MR

[E] V. Enss, Two Cluster Scattering of N Charged Particles, Comm. Math. Phys., Vol. 65, 1979, pp. 151-165. | MR

[F-H] R.G. Froese and I. Herbst, A New Proof of the Mourre Estimate, Duke Math. J., Vol. 49, 1982, pp. 1075-1085. | MR | Zbl

[Hö] L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol. III, Springer Verlag, 1985. | MR | Zbl

[R-S] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. IV, Analysis of operators, Academic Press, 1980. | MR | Zbl

[P-S-S] P. Perry, I.M. Sigal and B. Simon, Spectral Analysis of N-Body Schrödinger Operators, Ann. Math., Vol. 114, 1981, pp. 519-567. | MR | Zbl

[S] B. Simon, N-Body Scattering in the Two Cluster Region, Comm. Math. Phys., Vol. 58, 1978, pp. 205-210. | MR

[M] E. Mourre, Abscence of Singular Continuous Spectrum for Certain Self-Adjoint Operators, Comm. Math. Phys., Vol. 78, 1981, pp. 391-408. | MR | Zbl

[S-S] I.M. Sigal and A. Soffer, The N Particle Scattering Problem: Asymptotic Completeness for Short Range Systems, Ann. Math., Vol. 126, 1987, pp. 35-108. | MR | Zbl